# SDR SWIA202156857

- Difficulty date: January 15, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Door Sill Fittin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FORWARD AND AFT ATTACHMENT FITTINGS HAVE CORRODED ATTCHMNET BOLTS ( QTY 12 ) INTO FRAME AND THROUGH BOLTS FOR LATCH MECHANISM ( QTY 2 ).   (C-CHECK) RO 3/10/2021    FOUND 8 EA OF THE 12 EA BOLTS IN THE SERVICE DOOR LOWER SILL, FWD AND AFT, ATTACHMENT FITTINGS, AS WELL AS THE 2 EA LATCH MECHANISMS TO BE CORRODED.  REMOVED CORODDED HARDWARE AND INSTALLED NEW HARDWARE IN THE 10 EA LOCATIONS IAW CRJ-200 AMM TASK 20-21-00-910-801.  NO FURTHER DEFECTS NOTED AT THIS TIME.
